Matthew Young
Matthew Young
כתובת אימייל מאומתת בדומיין math.tamu.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Low-lying zeros of families of elliptic curves
M Young
Journal of the American Mathematical Society 19 (1), 205-250, 2006
1042006
Distribution of mass of holomorphic cusp forms
V Blomer, R Khan, M Young
Duke Mathematical Journal 162 (14), 2609-2644, 2013
922013
More than 41% of the zeros of the zeta function are on the critical line
H Bui, B Conrey, M Young
arXiv preprint arXiv:1002.4127, 2010
852010
The prime geodesic theorem
K Soundararajan, MP Young
arXiv preprint arXiv:1011.5486, 2010
672010
The fourth moment of Dirichlet L-functions
MP Young
Annals of mathematics, 1-50, 2011
662011
The second moment of quadratic twists of modular L-functions
K Soundararajan, MP Young
Journal of the European Mathematical Society 12 (5), 1097-1116, 2010
432010
The twisted fourth moment of the Riemann zeta function
CP Hughes, MP Young
arXiv preprint arXiv:0709.2345, 2007
412007
Weyl-type hybrid subconvexity bounds for twisted -functions and Heegner points on shrinking sets
MP Young
Journal of the European Mathematical Society 19 (5), 1545-1576, 2017
392017
The quantum unique ergodicity conjecture for thin sets
MP Young
Advances in Mathematics 286, 958-1016, 2016
362016
Lower-order terms of the 1-level density of families of elliptic curves
MP Young
International Mathematics Research Notices 2005 (10), 587-633, 2005
362005
Mean values with cubic characters
S Baier, MP Young
Journal of Number Theory 130 (4), 879-903, 2010
332010
Explicit calculations with Eisenstein series
MP Young
Journal of Number Theory 199, 1-48, 2019
302019
The first moment of quadratic Dirichlet L-functions
MP Young
arXiv preprint arXiv:0804.4141, 2008
302008
A generalized cubic moment and the Petersson formula for newforms
I Petrow, MP Young
Mathematische Annalen 373 (1), 287-353, 2019
262019
The Weyl bound for Dirichlet L-functions of cube-free conductor
I Petrow, MP Young
Annals of Mathematics 192 (2), 437-486, 2020
212020
Oscillatory integrals with uniformity in parameters
EM Kıral, I Petrow, MP Young
Journal de Théorie des Nombres de Bordeaux 31 (1), 145-159, 2019
202019
A short proof of Levinson’s theorem
MP Young
Archiv der Mathematik 95 (6), 539-548, 2010
202010
Subconvexity and equidistribution of Heegner points in the level aspect
SC Liu, R Masri, MP Young
Compositio Mathematica 149 (7), 1150-1174, 2013
192013
Additive twists of Fourier coefficients of symmetric-square lifts
X Li, MP Young
Journal of Number Theory 132 (7), 1626-1640, 2012
182012
A note on the sup norm of Eisenstein series
MP Young
The Quarterly Journal of Mathematics 69 (4), 1151-1161, 2018
172018
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20